Agitation; Depression When Starting Elontril (Wellbutrin) 300 Mg
Posted 20 March 2013 - 05:50 AM
Recently I was started on Elontril (brand WB here in Germany) - mostly to see if it would help with my ADD, as I do not like Adderall (nor can I get it here much longer). I took 150mg for the 1st week and felt a tad better, with no SE other than some nausea and loss of appetite. The day I started 300mg - and for the next 4 days to follow, I was a mess. Angry, agitated, and depressed - seemingly all at once. I went from being reasonably stable to a hot mess in less than 24 hours. At first, I was determined to stick it out for at least 4 weeks, but I couldn't stand it and quit after the 5th day at 300 mg.
Should I have waited this out longer? I read through the 1st 6 or 7 pages in this forum and I noticed many mentions of these types of SE, but no real updates :-) It is all but impossible for me to ask my p-doc about anything. We are DOD overseas and I can not be seen at our base - currently for Active Duty only. I have to drive almost two hours away to another base, but that one will be closed in the next few mos. and at that point I will be forced to go out on the economy (and German doctors are not known for prescribing much of anything).
So, all this to ask if anyone has been through something similar and come out OK after a few weeks???
- Starting in '96, I tried - and I think this is the order: Prozac, Wellbutrin (to quit smoking), Effexor, Prozac & Effexor, Wellbutrin (agitated and had to add Zoloft), Lexapro, Effexor (quit - high BP), Lexapro (agitated and quit - tried again much later, starting at 5mg and severe weight gain), Buspar (allergic).
- Dx ADHD-Inattentive in '08 and went on Adderall XR - no longer taking due to agitation.
- Started Lamictal and Klonopin in '11 - love them both!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud